Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

I have stomach pain for 3 weeks. I don t have ulcers

The first week I felt nausea , belching , and gas. The second and third week is dull and aching pain in the middle of my stomach sometimes hard to breath , feels like someone sitting on me. Last night I had diarrhea but it smelled sweet. Which I thought was odd. Took Pepto Bismul which helped for a little while but then it comes back again and again. I can t keep taking Pepto. I have tried Tums but doesn t work. I am not allegric to any food or drugs, not I am aware of. I am taken Zantac for the acidy feeling in my stomach I get when i eat pepperoni or drink to much tea or soda, and Mexican food. I don t have ulcers. I do take Advil for my body pains. Please help.
Asked On : Thu, 2 Dec 2010
Answers:  2 Views:  613
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Nephrologist 's  Response
Thanks for the query

YOu can stop takinf advil for the time being if u can deal with the pain.
Stop Bismol as well
Take tab ciplox tz twice daily for 5 days after food along with pantaprazole 40mg once a day before food for 5 days.
Tab racedotril 100mg thrice daily for 2 days after food.
Meet a doctor if it still persists

Have a healthy living
Answered: Thu, 25 Aug 2011
I find this answer helpful
Internal Medicine Specialist Dr. Fatima Clinic's  Response
Welcome to Health Care Magic.
Thank you for your query.
Your query was posted on 2nd December 2010 and hope that you might have got relief from your problem but still I will suggest the following for you.
Drink plenty of water.
Take non-spicy food.
Take fresh fruits.
Take coconut water.
Tablet Orni-O,1 tab twice daily for five days.
Tablet Drotin Ds ,1 tab thrice daily for 2 days.
Tablet Raciper 20mg,1 tab twicw daily 1 hoyr before food for five days
Tablet Enuff 100mg 1 tab/cap stat.
Thank you
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor